# SDR 2007UALA03487

- Difficulty date: August 28, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Swivel
- Part number: D30656126U1
- Part serial: 0577
- Condition: Unserviceable
- Location: Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DAMAGED INFLATION HOSE.
